# SDR 98UAL900042

- Difficulty date: January 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N176UA
- Make and model: Boeing 747422
- Aircraft serial: 24383
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT HALF OF CROSS ASILE 4 AND SEVERAL ROWS AFT ON RIGHT SIDE EEL LIGHTS INOP.  REPLACED LEFT HALF OF CROSS ASILE EEL LIGHT STRIP, OPS CK GOOD.
